# SDR USAA2013040400010

- Difficulty date: March 28, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 42,737 hours, 17,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FUSELAGE FRAME CRACKED AT FR 68 AND S8R.  REPAIRED FRAME IAW EA 204422.
